I have been on tapazole for about 2.5 weeks. Yesterday, I woke up with a few hives and ignored it. Today I was covered in them and miserable. My doctor thinks I had an allergic reaction to the tapazole. So, she switched me to PTU. I was on 10mg of tapazole once a day and as of tonight am on 50mg of PTU twice a day. I'm really nervous about having another allergic reaction. Will it take another 2-3 weeks for me to know if I'm allergic? Also, does the switch in dosage make sense. I haven't had any blood work since I was diagnosed 4 weeks ago, but I go back on the 26th. Just wondering if anyone had any thoughts or advice.
Posts You May Be Interested In
Has anyone gone to a gastroenterologist that specialized in Graves Disease?I need to find a Gastroenterologist.Having diarrhea the majority of the time since confirmed in January. Just so tired of this.I asked my Endocrinologist to test me for H. Pylori but she refused.She said I needed to find a GI. And, she is right. The diarrhea has gone on too long.I searched high and low and the only one I...
I've been taking methimazole since June with no problem. The past six weeks my dose increased from 5mg to 7.5mg. Two days ago, I noticed 3 swollen red bump bites on my arm and another 2-3 on my side. I thought nothing of it but they itch terribly and aren't getting any smaller no matter what I do.I've had terrible hives before and I think these bites are actually hives. I take about 4,000mg...